# SDR REXA2018052210402

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,022 hours, 24,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Defective
- Location: Cabion
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTEND. REPORTED THE PBE TO BE SOFT.  R & R THE PBE IAW AMM 25-61-00.
